Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Random Thue and Fermat equations

Tom 167 / 2015

Rainer Dietmann, Oscar Marmon Acta Arithmetica 167 (2015), 189-200 MSC: Primary 11D45; Secondary 11D41, 11E76, 11G35, 11G50, 14G05. DOI: 10.4064/aa167-2-6

Streszczenie

We consider Thue equations of the form $ax^k+by^k = 1$, and assuming the truth of the $abc$-conjecture, we show that almost all locally soluble Thue equations of degree at least three violate the Hasse principle. A similar conclusion holds true for Fermat equations $ax^k+by^k+cz^k = 0$ of degree at least six.

Autorzy

  • Rainer DietmannDepartment of Mathematics
    Royal Holloway, University of London
    Egham TW20 0EX, UK
    e-mail
  • Oscar MarmonMathematisches Institut
    Georg-August-Universität Göttingen
    Bunsenstr. 3-5
    37073 Göttingen, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek